RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 1(109), Pages 155–158 (Mi umn6307)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

Lie ideals of associative rings

I. I. Zuev


Full text: PDF file (506 kB)

Bibliographic databases:

Received: 26.12.1960

Citation: I. I. Zuev, “Lie ideals of associative rings”, Uspekhi Mat. Nauk, 18:1(109) (1963), 155–158

Citation in format AMSBIB
\Bibitem{Zue63}
\by I.~I.~Zuev
\paper Lie ideals of associative rings
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 1(109)
\pages 155--158
\mathnet{http://mi.mathnet.ru/umn6307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=146204}
\zmath{https://zbmath.org/?q=an:0115.25903}


Linking options:
  • http://mi.mathnet.ru/eng/umn6307
  • http://mi.mathnet.ru/eng/umn/v18/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Orest D. Artemovych, Maria P. Lukashenko, “Lie and Jordan structures of differentially semiprime rings”, Algebra Discrete Math., 20:1 (2015), 13–31  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:145
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019